It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • New to AD, Zoloft question



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-30-2016, 01:09 PM   #1
    Jess124
    Member
    (female)
     
    Join Date: Mar 2006
    Location: Upstate NY
    Posts: 86
    Jess124 HB User
    New to AD, Zoloft question

    Hi everyone,
    I am on week 5 today of Zoloft. I take 50 mg, started at 25 for 3 weeks then upped it to 50. Had nausea, vomiting and headaches as initial side effects. They went away now I am getting them again. I have gerd so Dr just told me to take Prilosec along with my zantac. I also feel anxious still and maybe a bit depressed. I asked for med to help with anxiety, not depression. I was hoping med would help so Im feeling kind of let down I guess.

    Should I give it another week or ask for something different. I also don't like the increased Gerd I am having. Do other ADs also cause that?

    Thanks for any advice. I've had anxiety for a while but always used natural methods to get rid of it.

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:03 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!